UTHM Institutional Repository

Items where Author is "Kavikumar, J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Kavikumar, J. and Khamis, Azme and Roslan, Rozaini (2012) Bipolar-valued fuzzy finite switchboard state machines. Lecture Notes in Engineering and Computer Science, 2200 (1). ISSN 20780958

Ahmad, Noor’ani and Mamat, Mustafa and Kavikumar, J. and Amir Hamzah, Nor Shamsidah (2012) Solving fuzzy duffing's equation by the laplace. Applied Mathematical Sciences, 6 (59). pp. 2935-2944. ISSN 1312-885X (Unpublished)

Kavikumar, J. and Khamis, Azme (2007) Fuzzy ideals and fuzzy quasi-ideals in ternary semirings. IAENG International Journal of Applied Mathematics, 37 (2). ISSN 1992-9978 (Unpublished)

This list was generated on Sat May 30 17:45:45 2020 +08.